Current time in Korea 14:46 Oct 29 (Thu) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(JKCS) > Archives

Journal of the Korean Chemical Society (JKCS)

ISSN 1017-2548(Print)
ISSN 2234-8530(Online)
Volume 17, Number 5
JKCSEZ 17(5)
October 20, 1973 

 
Title
Degenerate Case의 Integral Hellmann-Feynman Theorem (Integral Hellmann-Feynman Theorem of Degenerate Case

Degenerate Case의 Integral Hellmann-Feynman Theorem
Author
Hojing Kim, Hie-Joon Kim, Ui Rak Kim

김호징, 김희준, 김의락
Keywords
Abstract
Integral Hellmann-Feynman Theorem을 degenerate case에 연장 전개하였다. 연장된 formula의 특성을 조사하고 근사식을 제안하였다. Conventional crystal field theory에 대한 고차섭동 에너지 보정의 가능성을 논의 하였다.

Integral Hellmann-Feynman Theorem is extended to degenerate case. The characteristics of the extended formula are studied and an approximation is suggested. The possibility of higher order perturbation energy correction to the conventional crystal field theory is discussed.

Page
332 - 336
Full Text
PDF